# SDR YENA2020110400515

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR STRUCTURE SHEAR TIE FR 87 STR 28R STR 29R AT AFT GALLE Y AREA.  RESOLVED ON W/O: 1072873 TASKCARD: NR-00012, REF ARM N/R 2020-317418 W/O 2020-348/1 TECH 8627612 RII QC248.  REMOVED AND REPLACED SHEAR TIE AND FASTENERS LOCATED FR 87 FROM STGR 28R TO STGR 29R AT AFT GALLEY AREA, IAW E190 SRM 51-40-08 AND DRAWING 170-651.
